# SDR SWAA2022113070329

- Difficulty date: November 11, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 532NB FUEL TANK FLOAT ON THE LT WING.   REPLACED THE ACCESS PANEL IAW CMM 28-40-11, DISASSEMBLY STEP 2, B, H, 1. AND ASSEMBLY STEP 2, B, 5.
